# SDR DALA2016110808347

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT CARGO TRACK, BS 1007 - 1155 AND 1212 - 1322.   THE CARGO TRACK WAS REPLACED IAW SRM 51-10-3 AND 51-30-1.
